# SDR HEEA078902

- Difficulty date: May 13, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N457PH
- Make and model: Bell 407
- Aircraft serial: 53147
- Aircraft time: 2,791 hours
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Shaft
- Part number: 407040330101
- Part serial: SEEMEMO
- Condition: Peeling
- Location: T/R Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAINT PEELING FROM SHAFT.
